Discussions that mention cialis

Sexual Health - Men board


Hi,
Im a 23 yo male. During the 2003 year my testosterone levels were coming up low (shown thru lab work every few months) my doctor in australia recommended i might possibly mean a supplement of testosterone with a depot patch. Upon arrival back to the u.s (feb 2004) I spoke with my primary about the problem (as I have had erection difficulties since I was 19 and have had to use viagra and cialis; I have also been on some anti-depressants that could have contributed to the problem but the doctors couldn't see anything significant)
neway, after testing my test again. it was again low. I went to a urologist and endochronologist (iv'e had subclinical hyperthyroidism in the past but now now) she tested everything and suddently everything was fine. I saw the urologist and he tested everything and it came out fine.
He started me on testim. and said that this could help SUSTAIN the test levels. Iv'e been using the testim for 2 1/2 months now. I do feel a hightened libido but honestly I dont know how I feel.
I see the doc again in a few weeks and Im thinking about seeing if i should ween off as I do not want to be medicine dependant for the rest of my life. Iv'e stopped taking a number of medication (with my doc's permission) like the lexapro and i feel a hell of a lot better.
neway, if i come off the testim, will my body still be able to produce testosterone ? Or will it take a while for it to start again since Iv'e been supplementing with this product?
chris